| Texto completo | |
| Autor(es): |
Giblin, Peter
;
Reeve, Graham
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | DEMONSTRATIO MATHEMATICA; v. 48, n. 2, p. 26-pg., 2015-06-01. |
| Resumo | |
We study centre symmetry sets and equidistants for a 1-parameter family of plane curves where, for a special member of the family, there exist two inflexions with parallel tangents. Some results can be obtained by reducing a generating family to normal forms, but others require direct calculation from the generating family. (AU) | |
| Processo FAPESP: | 12/05326-9 - O 'Minkowski symmetry set' e as estruturas esqueléticas |
| Beneficiário: | Graham Mark Reeve |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |